How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 9250
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

My 97 year old mother was given Lasix and Nunez at

Customer Question

My 97 year old mother was given Lasix and Nunez for edema at the Hopital because they over treated her for dehydration . It got into her lungs and they used diuretics to clear her lungs. It worked but now she is dehydrated and her bun level is 68 and creatine level of .08. They are putting water in her feeding tube.
JA: OK. The Doctor will need to help you with this. Anything else I can tell the Doctor before I connect you two?
Customer: How can they lower her bun level. Is this dangerous for her kidneys. Her urine is clear to yellow
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Anil replied 1 year ago.
Hello,Such high BUN with normal creatinine is not serious.And her high BUN 'll reverse when she gets hydrated well.However it may some times to get kidney function to normalise.Low protein diet should be given later.Her diuretic medications may be discontinue when her water in lungs get clear and her BUN 'll return to normal. Hope this helps.Use reply to let me know if you have further queries.Please to not forget a positive rating.
Expert:  Dr. Anil replied 1 year ago.
Let me know if you have any further query we can discuss it thoroughly.We are here to help you until you satisfy.Thanks.
Customer: replied 1 year ago.
They discontinued Lasix and bumex, her lungs are clear. They are putting water in her feedid tube her other vitals are normal, oxygen, blood pressure and heart rate. She is responsive . I was worried that her kidneys were being damaged by the diuretics to clear lungs, the X-rays are clear in her lungs now.
Customer: replied 1 year ago.
Will she be alright, she has high sodium along with dehydration. They are using water to flush her out.
Expert:  Dr. Anil replied 1 year ago.
I understand your concern.Her treatment is going good.And she 'll be all right.Such electrolyte changes with high BUN are seen with dehydration from diuretic.As her blood pressure and serum creatinine are fine so these are not so serious.These are reversible and she 'll be fine soon.Let me know if you have any further query we can discuss it thoroughly.We are here to help you until you satisfy.Positive feedback and bonus are appreciated if you are satisfied with our conversation.Thanks.
Expert:  Dr. Anil replied 1 year ago.
I'm here to discuss further queries until you get satisfied with our conversation.Please press reply button rather than give poor/bad service.Positive feedback is appreciated.Thanks.
Customer: replied 1 year ago.
Thank for your help. I was so nervous that I would get a less positive answer.
Expert:  Dr. Anil replied 1 year ago.
Actually main thing is her age however as her vitals are fine now with most of her blood work are also good so most likely she 'll be fine.Keep a positive attitude.Hope this helps.Positive feedback is appreciated if you are satisfied with our conversation.Thanks.